# SDR CED2006F00007

- Difficulty date: June 14, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N236CA
- Make and model: Lear 25B
- Aircraft serial: 161
- Engine: Ge CJ6106
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301345870
- Condition: Destroyed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE AIRCRAFT BLEW THE LT MAIN GEAR TIRES IN ELP.  (K)
